# SDR FDEA202403280669

- Difficulty date: March 28, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 38,767 hours, 21,402 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: A52371123204
- Condition: Cracked
- Location: Mdc Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MDC DOOR ACTUATOR YOKE FWD SUPPORT FRAME WAS FOUND CRACK ACCOMPLISHED THE REPLACEMENT OF BEARING FITTING AT MAIN DECK CARGO DOOR FR23   LONGN1~LONGN3 I.A.W FEDEX EA NO:T6-5230-T0378797 P1, SEQ NO:1121, TITLE:DOORS-CARGO   DOOR /HYD SYS-MAIN CARGO ACTUATOR BEARING FITTING REPLACEMENT (FWD AND AFT), THE   REPAIR CLASSIFIED AS CAT.A MAJOR PER GMM 6-2-100
